MAUDE Adverse Event Report: CREAGH MEDICAL BIOTRONIK PASSEO-35 HP; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL BIOTRONIK PASSEO-35 HP; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 399084
Medical Device Problem Codes Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device was returned and analysis was anticipated, but had not yet began.A supplemental mdr will be submitted following analysis completion.
 
Event or Problem Description
The balloon catheter was used for a radial artery angioplasty.The balloon ruptured before the angioplasty could be performed.The patient was discharged home.There was no patient harm.No further information was provided.
 
Additional Manufacturer Narrative
H3: the balloon catheter was returned for analysis.Analysis confirmed a device issue.A cut/tear was observed approximately 2cm distal to the proximal catheter bond.
 
Event or Problem Description
Additional information received from the distributor indicated the procedure was initially a fistulogram that required angioplasty.The balloon was reportedly prepped per ifu.The vessel calcification, degree of stenosis, and lesion length were not available.The issue occurred at the beginning of the procedure.The inflation pressure at the time of rupture was not recorded.The procedure was stated to have gone well with the use of another balloon.The patient was reportedly fine.

Brand Name
BIOTRONIK PASSEO-35 HP
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key19333302
Report Number3005994106-2024-00007
Device Sequence Number3102437
Product Code LIT
UDI-Device Identifier05391525781488
UDI-Public05391525781488
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model Number399084
Device Lot Number22202257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer06/05/2024
05/21/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/06/2024
06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale